# SDR UALA2012080904321

- Difficulty date: August 8, 2012
- Submitted: September 20, 2012
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 79,234 hours, 23,046 cycles
- Engine: Pwa PW2037
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE SLAT NR 8 CRACKED APPROX 69" O/B OF NR 7 LEADING EDGE SLAT AND 16" FWD OF WING TRAILING EDGE.  INSTALLED A PERM REPAIR DOUBLER PER ECRA 5750-04472.
